MathSciNet Relay Station
MathSciNet bibliographic data
MR2457456 57M25 (53A04 58E10)
Denne, Elizabeth; Sullivan, John M. The distortion of a knotted curve. Proc. Amer. Math. Soc. 137 (2009), no. 3, 1139–1148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement